Generalized stochastic delay Lotka-Volterra systems

Juliang Yin, Xuerong Mao, Fuke Wu

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

This article deals with a class of generalized stochastic delay Lotka-Volterra systems of the form dX(t) = diag(X1(t), X 2(t),..., Xn(t))[(f(X(t))+g(X(t-I?)))dt+h(X(t))dB(t)]. Under some urestrictive conditions on f, g, and h, we show that the unique solution of such a stochastic system is positive and does not explode in a finite time with probability one. We also establish some asymptotic boundedness results of the solution including the time average of its ( I? + I? )-order moment, as well as its asymptotic pathwise estimation. As a by-product, a stochastic ultimate boundedness of the solution for this stochastic system is directly derived. Three examples are given to illustrate our conclusions.
Original languageEnglish
Pages (from-to)436 - 454
Number of pages19
JournalStochastic Models
Volume25
Issue number3
DOIs
Publication statusPublished - 2009
Externally publishedYes

Cite this